# SDR AALA202311227897

- Difficulty date: November 22, 2023
- Submitted: November 22, 2023
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A320*
- Aircraft serial: 7349
- Aircraft time: 19,952 hours, 7,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665515
- Part serial: M12981
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Part time: 20,418 hours, 8,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND L4 DOOR SLIDE LOW PRESSURE. REMOVED AND REPLACED DOOR SLIDE.
